# SDR DALA2016110908380

- Difficulty date: May 2, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,006 hours, 48,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 784
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 784 BETWEEN LONGERONS 27-28R. THE  INTERCOSTAL WAS REPLACED IAW DWG 9915554 REV J.
